# SDR ANCF2015032001

- Difficulty date: March 20, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N821AV
- Make and model: Airbus A320-214
- Aircraft serial: 4821
- Aircraft time: 8,848,234 hours, 9,452 cycles
- System (JASC): 2700 · Flight Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BEFORE TAKEOFF ELAC 1 PITCH CONTROL FAULT MSG APPEARS.  IAW AMM TASK 27-93-00-810-947 FALSE ELAC WARNING WAS PERFORMED & NO HELP.  TRANSFER TO DMI 257 MEL 27-93-01 CAT B.  IAW AMM 27-93-00-040-001A TEST WAS PERFORMED SATISFACTORY & IAW MEL 27-93-01.L  THE PROCEDURE MEL WAS ACCOMPLISHED SATISFACTORY.
